BibTeX record journals/dam/GutinJSWY17

download as .bib file

@article{DBLP:journals/dam/GutinJSWY17,
  author    = {Gregory Z. Gutin and
               Mark Jones and
               Bin Sheng and
               Magnus Wahlstr{\"{o}}m and
               Anders Yeo},
  title     = {Chinese Postman Problem on edge-colored multigraphs},
  journal   = {Discrete Applied Mathematics},
  volume    = {217},
  pages     = {196--202},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.dam.2016.08.005},
  doi       = {10.1016/j.dam.2016.08.005},
  timestamp = {Sat, 19 Oct 2019 19:23:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/GutinJSWY17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics